DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/4819

Title: RHO-MESON PROPERTIES IN A NONPOLYNOMIAL LAGRANGIAN THEORY
Authors: PATIL, RS
PATIL, SH
SHARMA, SK
Issue Date: 1973
Publisher: AMERICAN PHYSICAL SOC
Citation: PHYSICAL REVIEW D, 8(1), 258-264
URI: http://dx.doi.org/10.1103/PhysRevD.8.258
http://dspace.library.iitb.ac.in/xmlui/handle/10054/4819
http://hdl.handle.net/10054/4819
ISSN: 0556-2821
Appears in Collections:Article

Files in This Item:

File SizeFormat
435.pdf397.73 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback